Generalized Kripke semantics for the Lambek-Grishin calculus

A. Chernilovskaya, M. Gehrke, L. van Rooijen, Logic Journal of IGPL 20 (2012) 1110–1132.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Logic Journal of IGPL
Volume
20
Issue
6
Page
1110-1132
LibreCat-ID

Cite this

Chernilovskaya A, Gehrke M, van Rooijen L. Generalized Kripke semantics for the Lambek-Grishin calculus. Logic Journal of IGPL. 2012;20(6):1110-1132. doi:10.1093/jigpal/jzr051
Chernilovskaya, A., Gehrke, M., & van Rooijen, L. (2012). Generalized Kripke semantics for the Lambek-Grishin calculus. Logic Journal of IGPL, 20(6), 1110–1132. https://doi.org/10.1093/jigpal/jzr051
@article{Chernilovskaya_Gehrke_van Rooijen_2012, title={Generalized Kripke semantics for the Lambek-Grishin calculus}, volume={20}, DOI={10.1093/jigpal/jzr051}, number={6}, journal={Logic Journal of IGPL}, publisher={Oxford University Press (OUP)}, author={Chernilovskaya, Anna and Gehrke, Mai and van Rooijen, Lorijn}, year={2012}, pages={1110–1132} }
Chernilovskaya, Anna, Mai Gehrke, and Lorijn van Rooijen. “Generalized Kripke Semantics for the Lambek-Grishin Calculus.” Logic Journal of IGPL 20, no. 6 (2012): 1110–32. https://doi.org/10.1093/jigpal/jzr051.
A. Chernilovskaya, M. Gehrke, and L. van Rooijen, “Generalized Kripke semantics for the Lambek-Grishin calculus,” Logic Journal of IGPL, vol. 20, no. 6, pp. 1110–1132, 2012.
Chernilovskaya, Anna, et al. “Generalized Kripke Semantics for the Lambek-Grishin Calculus.” Logic Journal of IGPL, vol. 20, no. 6, Oxford University Press (OUP), 2012, pp. 1110–32, doi:10.1093/jigpal/jzr051.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar